Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Dizziness, neck pain, headache, sound in ear. Taking Azithromycin for leucorrhea

Constant dizzyness since more than a week, sometimes neck pain and headache, felt a whistle sound in left ear for a few seconds today. I m taking Azithromycin since 3 days for Leucorrhea. Also, having painful stool since a few days. I haven t consulted a doctor but have a headache problem since almost an year, seems like a migrane but not sure. Also, regular acidity problem. Can it be because of night shift job that I am doing from past 3 years. Please advise. Thanks.
Asked On : Mon, 10 Dec 2012
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Azithromycin cannot be related to the symptoms as they have appeared earlier. I presume you have taken the medication after consulting a specialist. Lack of proper sleep and irregular food habits can cause headaches, dizziness and acidity. If you work long hours in front of a computer, this has additive effect to your complaints. Painful stool can be due to inflamed structures in and around the anal region. You should see a physician and get properly assessed for further management. Hope this helps.
Answered: Sun, 14 Sep 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor